# SDR COEA2016010403801

- Difficulty date: January 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Landing
- Part number: S54310252201
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 155295 NR 400021, HEAVY CHECK COE & MAJOR REPAIR.  RT ENG NACELLE OTBD AFT LANDING FOR PANEL 484AR HAS CHAFING DAMAGE & LEVEL 2 CORROSION.  REPAIR IAW SRAS CE219 16 9939 2 2 2016.
